nicolerochelle (nicolerochelle) wrote in vaginapagina,
nicolerochelle
nicolerochelle
vaginapagina

Yeast infection after Flagyl (pill) for BV?

Ok, so a few months ago I started having this terrible itching and irritation under my clitoris hood and on my clit. It would come and go but it got really bad and looked infected. I Went to my GYNO, got tested for everything and it came back as a small yeast infection and BV. Apparently I had injured my clitoris during spin class (which I had to stop going to because of this pain) and I never put it together until my gyno said it looked like an injury. Well she then told me that because I had the BV, the injury wasn't able to heal and that's why it would come and go and get worse.
She gave me a one day dose pill for the yeast, and Flagyl for the BV. 500mg twice a day for a week. I took both religiously and everything cleared up it was amazing.
well on my 4th day of antibiotics my boyfriend and I had sex ( I had been totally relived of everything so I didn't think it would be a bad idea). Well I ended up giving him a yeast infection which sucks, but I was still taking my meds and feeling great.
well the pills ended about 9 days ago, and I'm starting to feel itchy down there again but not only on my clit but everywhere, and my discharge doesn't smell but it's very thick and dryish. I have a feeling my test infection is coming back, either from the medication,
or from my boyfriend and I having sex? I'm not sure but I know that prior to being treated for this when I said it would "come and go" it usually came right before my period and was really terrible during and after for a few days. Well I'm due for my period in 2 days and I'm just praying this isn't happening again.

Has anyone had any experience with this.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment